| Catalog Number |
114746L |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use, one unit of revaclear 400 blood leak was observed in end of the dialyzer.The machine did not alarm.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The actual sample was provided for investigation.The dialyzer was tested per procedure, to see if the dialyzer had leaked blood internally and externally.The dialyzer was found to be leaking during testing.The reported condition was verified.The cause was found to be from a gasket that was incorrectly placed inside the header cap of the dialyzer.This is manufacturing related.The dialyzer was also found to be externally leaking blood out of the header cap.The header cap was found to have a small crack, which was determined to be the cause of the leak.This is a storage related issue.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.